By the same authors

From the same journal

Completely right pure monoids on which H is a right congruence

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematical Proceedings of the Cambridge Philosophical Society
DatePublished - Mar 1990
Volume107
Number of pages11
Pages (from-to)275-285
Original languageEnglish

    Research areas

  • Algebra

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations